Multidimensional nonlinear integrable systems and methods for constructing their solutions

V. E. Zakharov, S. V. Manakov

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

A new method for constructing multidimensional nonlinear integrable systems and their solutions by means of a nonlocal Riemann problem is presented. This is the natural generalization of the method of the local Riemann problem to the case of several space variables and includes the well-known Zakharov-Shabat method of dressing by Volterra operators.

Original languageEnglish (US)
Pages (from-to)3307-3316
Number of pages10
JournalJournal of Soviet Mathematics
Volume31
Issue number6
DOIs
StatePublished - Dec 1 1985
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multidimensional nonlinear integrable systems and methods for constructing their solutions'. Together they form a unique fingerprint.

  • Cite this